so every day i have to take these pills they are all vitamins. after i take them i want to puke for about 2 hrs. Ive tried it with food without food and it is the same. Any suggestions?
Posts You May Be Interested In
The old site was so much more friendly. (Well, apart from the one member who made my life so miserable I had to take a break......) But I can't cope without having somewhere to go that I can just vent. A lot has happened. My oldest son has had a child and is now a single parent which really means I'm co-parenting him. He's a beautiful, bright, pixie of a child and my reason for getting up in the...
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...